Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 43, Number 3
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Quadratic Diophantine equations, the class number, and the mass formula
Goro Shimura PDF
Bull. Amer. Math. Soc. 43 (2006), 285-304
Nonlinear dynamics of networks: the groupoid formalism
Martin Golubitsky and Ian Stewart PDF
Bull. Amer. Math. Soc. 43 (2006), 305-364
Mathematical methods in medical image processing
Sigurd Angenent, Eric Pichon and Allen Tannenbaum PDF
Bull. Amer. Math. Soc. 43 (2006), 365-396
Erratum to “Local algebras of a differential quasigroup"
PRD::Document::Field=SCALAR(0x56330ec4c5d0) PDF
Bull. Amer. Math. Soc. 43 (2006), 397-397

Mathematical Perspectives


About the cover: Diophantus’s Arithmetica
Barry Mazur PDF
Bull. Amer. Math. Soc. 43 (2006), 399-401
Selected mathematical reviews
Susan Friedlander PDF
Bull. Amer. Math. Soc. 43 (2006), 403-403
Selections Reprinted from Mathematical Reviews
Review information PDF
Bull. Amer. Math. Soc. 43 (2006), 405-414

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

A first course in modular forms, by Fred Diamond and Jerry Shurman.
Reviewer: Frank Calegari
Review information PDF
Bull. Amer. Math. Soc. 43 (2006), 415-421
Spectral functions in mathematics and physics, by Klaus Kirsten.
Asymptotic formulae in spectral geometry, by Peter B. Gilkey.
Reviewer: S. A. Fulling
Review information PDF
Bull. Amer. Math. Soc. 43 (2006), 423-427
Surgery on contact 3-manifolds and Stein surfaces, by Burak Ozbagci and András I. Stipsicz.
Reviewer: John B. Etnyre
Review information PDF
Bull. Amer. Math. Soc. 43 (2006), 429-434
Metric spaces, convexity, and nonpositive curvature, by Athanase Papadopoulos.
Reviewer: Stephen Semmes
Review information PDF
Bull. Amer. Math. Soc. 43 (2006), 435-438